TY - JOUR T1 - Blow-Up and Boundedness in Quasilinear Parabolic-Elliptic Chemotaxis System with Nonlinear Signal Production AU - Cao , Ruxi AU - Li , Zhongping JO - Journal of Partial Differential Equations VL - 3 SP - 262 EP - 285 PY - 2023 DA - 2023/08 SN - 36 DO - http://doi.org/10.4208/jpde.v36.n3.2 UR - https://global-sci.org/intro/article_detail/jpde/21888.html KW - Chemotaxis, nonlinear diffusion, blow-up, boundedness, nonlinear signal production. AB -

In this paper, we consider the quasilinear chemotaxis system of parabolic-elliptic type $$\begin{cases} u_t=\nabla\cdot(D(u)\nabla u)-\nabla\cdot(f(u)\nabla v), & x\in \Omega,\ t>0, \\ 0=\Delta v-\mu(t)+g(u), &  x\in \Omega, \ t>0 \end{cases}$$
under homogeneous Neumann boundary conditions in a smooth bounded domain  $\Omega\subset\mathbb{R}^n, \ n\geq1$. The nonlinear diffusivity $D(\xi)$ and chemosensitivity $f(\xi)$ as well as nonlinear signal production $g(\xi)$ are supposed to extend the prototypes $$D(\xi)=C_{0}(1+\xi)^{-m}, \ \ f(\xi)=K(1+\xi)^{k}, \ \ g(\xi)=L(1+\xi)^{l}, \ \ C_{0}>0,\xi\geq 0,K,k,L,l>0,m\in\mathbb{R}.$$ We proved that if $m+k+l>1+\frac{2}{n}$, then there exists nonnegative radially symmetric initial data $u_{0}$ such that the corresponding solutions blow up in finite time. However, the system admits a global bounded classical solution for arbitrary initial datum when $m+k+l<1+\frac{2}{n}$.